# SDR KBM2005F00089

- Difficulty date: May 14, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412034
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM HYDRAULIC LINE.  REMOVED AND REPLACED. (K)
